A 24-year-old female asked:
I'm taking align probiotics and experiencing a lot of gas and bloating. can i take gas x?
2 doctor answers • 2 doctors weighed in
Allergy and Immunology 57 years experience
Yes: But although probiotics may be helpful, I have seen patients ending up getting more gas from them. Consider trying a different combination of probiotics. If you are still bothered , it would be better to stop taking them despite their purported benefits which are marginal for most people.
915 viewsAnswered >2 years ago
Internal Medicine 21 years experience
Yes: That should be fine!
911 viewsAnswered >2 years ago
Last updated Oct 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.